# SDR SWAA2024022349517

- Difficulty date: February 6, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Lt Emrgency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EXIT LOWER EXIT HANDLE AND COVER ASSY BROKEN.<[01] REPLACED L/H OVER WING EXIT LOWER EXIT HANDLE AND COVER ASSY  IAW AMM 52-22-51-400-801;[02] UPDATED TABLE;[03] VERIFIED;[04] VERIFIED CORRECTIVE ACTION ITEM 1; MEASUREMENTS TABLE OK; CARD COMPLETE.
